MAUDE Adverse Event Report: CALDERA MEDICAL INC VERTESSA LITE Y-MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC: OTO

CALDERA MEDICAL INC VERTESSA LITE Y-MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC: OTO
Catalog Number CAL-VLY2643
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned for evaluation.The complaint details provided do not indicate whether the event is related to the device, the surgical technique, surgeon experience and/or patient anatomy.No further information was obtained from the user.
 
Event or Problem Description
Dr.(b)(6) corrected a failed sacrocolpopexy originally done by a different surgeon with vertessa lite.He stated that in his conversation with the patient, that the failure occured about one week post-op.Per dr.(b)(6), product was tensioned too tight.

Brand Name
VERTESSA LITE Y-MESH
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC: OTO
Manufacturer (Section D)
CALDERA MEDICAL INC
4360 park terrace dr
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL, INC
4360 park terrace dr
suite 140
westlake village CA 91361
Manufacturer Contact
alia hafez
4360 park terrace dr
westlake village, CA 91361
8188796556
MDR Report Key21450378
Report Number3003990090-2024-01587
Device Sequence Number17971980
Product Code OTO
UDI-Device Identifier00890594000469
UDI-Public00890594000469
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCAL-VLY2643
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale